# SDR DALA2025010212119

- Difficulty date: December 29, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 54,570 hours, 25,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 EXIT LIGHT COVERS FELL OFF A SIGN. CORRECTIVE ACTION: REINSTALLED REQUIRED EXIT SIGN AT L3/L4 REF 757 AMM 25-00. (6728760)
